# SDR REXA2020111600766

- Difficulty date: October 29, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 15,391 hours, 10,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670RPA0045
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK AT RBL 9 STARTING AT APPROXIMATELY FS 847.00+16 IS PITTED/CORRODED IN MULTIPLE LOCATIONS.  REPLACED SEAT RAIL SEGMENT FROM FS 847.00+16 TO APPROXIMATELY FS 977 RBL 9, CRJ 900 SRM 53-00-49-201-002-A01 & AMM 53-00-49-400-801-A12.
